On the characterization of local fields by their absolute Galois groups

Moshe Jarden*, Jürgen Ritter

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

For finite field extensions of the field of Henselian p-adic rational numbers necessary and sufficient conditions are given which state that the fields have isomorphic absolute Galois groups; it is thereby supposed that a p-th root of unity (a 4-th when p = 2) belongs to the fields. Also examples are discussed.

Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalJournal of Number Theory
Volume11
Issue number1
DOIs
StatePublished - Feb 1979

Fingerprint

Dive into the research topics of 'On the characterization of local fields by their absolute Galois groups'. Together they form a unique fingerprint.

Cite this